MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3; CEMENTLESS STEM
Model Number 01.18.413
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at about 3 years and 3 months from primary for infection.All devices revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 january 2023: lot 1902240: (b)(4) items manufactured and released on 29-may-2019.Expiration date: 2024-05-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional items involved in the event, batch review performed on 12 january 2023: cup: versafitcup 01.26.45.0052 acetabular shell cc trio ø 52 (k103352) lot.1901418 lot 1901418: (b)(4) items manufactured and released on 19-jun-2019.Expiration date: 2024-06-05.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.1901944 lot 1901944: (b)(4) items manufactured and released on 17-jun-2019.Expiration date: 2024-06-03.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Liner: mectacer 01.29.413 ceramic liner ø 36 / e lot.1900819 (not registered in us) lot 1900819: (b)(4) items manufactured and released on 15-may-2019.Expiration date: 2024-05-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Additional Manufacturer Narrative
Second step surgery performed on (b)(6) 2023, confirmation of surgery received on 24 february 2023.New devices implanted successfully.
 
Event or Problem Description
Revision surgery at about 3 years and 3 months from primary for infection.All devices revised successfully and spacer implanted.

Brand Name
STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16332043
Report Number3005180920-2023-00023
Device Sequence Number6873427
Product Code LZO
UDI-Device Identifier07630040720120
UDI-Public07630040720120
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2024
Device Model Number01.18.413
Device Catalogue Number01.18.413
Device Lot Number1902240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale